MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Codes Inflation Problem (1310); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Extubate (2402); No Information (3190)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the unit had leakage.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of endotracheal tube was received for evaluation.A visual inspection was performed and it was observed all the components are assembled properly at the tube according to drawing 10075961 rev c, an inflation/deflation test was performed using a syringe 25cc of air was applied to the cuff and it was observed the cuff held the air, the sample was left inflated 2 hours and no leaks were observed in the sample.Therefore, no failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the unit had leakage.The customer indicated that the patient had a re-intubation.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8501744
Report Number1219930-2019-02216
Device Sequence Number11244855
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Model Number18775
Device Catalogue Number18775
Device Lot Number17A0393JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 03/24/2019
Supplement Date Received by Manufacturer04/22/2019
10/08/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/10/2019
10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;